MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK; PEN NEEDLE

HTL-STREFA S.A. MEMBER'S MARK; PEN NEEDLE
Model Number 31G X 5MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The patient called in today because, her pen needle keep breaking off into her belly.She has been injecting for 4 years and this has never happened.She was switched from other mark to droplet last month.She went through about half of the 1st box and had 20 pn break off into her belly so, she threw the box away thinking the box was defective.She's been using the 2nd box a couple days and has encountered the same issues.She does not reuse pn.We went over her technique and it seems like she is injecting properly; however, she did have hernia surgery around the area she injects so, there could be scar tissue.The broken pen needles removed by patient via tweezers.

Brand Name
MEMBER'S MARK
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key11341607
Report Number9613304-2021-00004
Device Sequence Number5036214
Product Code FMI
UDI-Device Identifier10078742257751
UDI-Public(01)10078742257751(17)250201(10)A46C3
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2025
Device Model Number31G X 5MM
Device Catalogue Number8931
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1